Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

The ideal of the trifocal variety


Authors: Chris Aholt and Luke Oeding
Journal: Math. Comp. 83 (2014), 2553-2574
MSC (2010): Primary 13Pxx, 14Qxx; Secondary 15A69, 15A72, 68T45
DOI: https://doi.org/10.1090/S0025-5718-2014-02842-1
Published electronically: April 17, 2014
MathSciNet review: 3223346
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Techniques from representation theory, symbolic computational algebra, and numerical algebraic geometry are used to find the minimal generators of the ideal of the trifocal variety. An effective test for determining whether a given tensor is a trifocal tensor is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 13Pxx, 14Qxx, 15A69, 15A72, 68T45

Retrieve articles in all journals with MSC (2010): 13Pxx, 14Qxx, 15A69, 15A72, 68T45


Additional Information

Chris Aholt
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: aholtc@uw.edu

Luke Oeding
Affiliation: Department of Mathematics, University of California Berkeley, Berkeley, California 94720
Address at time of publication: Department of Mathematics and Statistics, 336 Parker Hall, Auburn University, Auburn, Alabama 36849
Email: oeding@auburn.edu

DOI: https://doi.org/10.1090/S0025-5718-2014-02842-1
Received by editor(s): June 22, 2012
Received by editor(s) in revised form: January 27, 2013
Published electronically: April 17, 2014
Additional Notes: The second author was partially supported by NSF RTG Award # DMS-0943745
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.